W1∞-convergence of the discrete free boundary for obstacle problems
, und .
20 (3): 481-498 (2000)

We examine the discrete free boundaries arising from a finite element discretization of a variational inequality. We give L∞ error bounds for the Hausdorff distance of the discrete and true free boundary, as well as for the normals. The theoretical results are confirmed by numerical experiments in two and three dimensions.
  • @britsteiner
  • @kevin.konnerth
  • @unibiblio-2
Diese Publikation wurde noch nicht bewertet.

Bewertungsverteilung
Durchschnittliche Benutzerbewertung0,0 von 5.0 auf Grundlage von 0 Rezensionen
    Bitte melden Sie sich an um selbst Rezensionen oder Kommentare zu erstellen.